For about 5 years (starting from the age of 15), I've struggled with debilitating levels of fatigue and headaches. I saw many doctors who tested for all sorts of possible problems, but sadly they didn't find anything. In the process, they put me on Paxil at 40 mg for a few years, which I got off of at the beginning of this year. Boy oh boy, what a few months it was. Basically all the withdrawal symptoms were there, and I struggled to be a full time engineering undergrad and teaching assistant while constantly fighting off the physical symptoms. But I seemingly got over it by the summer and still managed to get all A's (how that ever happened is beyond me), when I then took another dip after a few weeks of feeling okay. I saw a Psychiatrist, who prescribed me Cymbalta 20 mg. I was at internship, and I desperately needed a pick me up, so I got back on an antidepressant. 3 months later, I just found out the problem has been severe sleep apnea all along; the doctors never checked for that! But I find that my sleep is generally still quite druggy from the Cymbalta, and I'd definitely like to get off of it now. My question is, how hard will it be to get off after such a short time and relatively small dose? Assuming I taper it properly by splitting up the beads, and slowly coming down to 0, can I expect the same level of hell that Paxil gave me? Thanks!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Apr 2018 • 11 answers
Updated 14 Dec 2013 • 6 answers
Updated 10 Sep 2016 • 1 answer
Updated 11 Aug 2017 • 1 answer
Updated 31 Jul 2018 • 1 answer